# SDR KBM2006F00097

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: A0BM055420
- Part serial: 10090TEC
- Condition: Making Metal
- Part time: 1,253 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODULE 5, ENGINE CHIP LIGHT ILLUMINATED, REMOVED AND REPLACED.
